[Ibogaine] HCV+ and for Ron

Ron Davis rwd3 at cox.net
Thu Aug 4 09:58:59 EDT 2005


got to do sum thinkin' bro..I ain't real good with that...Kill your wife and I can help but can't do shite w/ myself,,,, we're cool ,ron
  ----- Original Message ----- 
  From: BiscuitBoy714 at aol.com 
  To: ibogaine at mindvox.com 
  Sent: Thursday, August 04, 2005 1:48 AM
  Subject: Re: [Ibogaine] HCV+ and for Ron


  Ron, I have to agree with Howard about your feet and ankles swelling. When I was on Methadone and taking interferon my feet and ankles started swelling up too. 3 doctors all told me to immediately go to the hospital and get checked out. I wasn't told about it being a suspected heart condition but I assumed so, so I went. Turns out it was the methadone and interferon making me swell up, but it could very well had been a heart condition. They had an IV (I had to to tell them where to find a good vein) and an EKG machine hooked up to me in about 5 minutes. Scared the shit outta me. I didn't realize what a warning sign the swelling was. So, GO GET CHECKED OUT. I still love ya brutha and I want you around to give me shit every once in a while. LOL               Randy 
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20050804/e16d6fba/attachment.html>


More information about the Ibogaine mailing list